Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Suffering frm edeama, right side heart enlarged. Slight feverand history of chf, hbp and overweight. What is the reason?

I have a lot of queries... Were to start and how to began. I have been dealing with adema all over my body off and on for eighteen years. It got real bad in 2009 and is mostly in my legs. My heart doctor, who does not want to treat me, because he thinks there is nothing wrong with my heart to cause the edeama... says it s not my heart, but says my heart is enlarged on the right side. In-turn causes my legs to retain fluid, the right leg more then the left, and so- on and so-fort- with... They are also saying the valves in my vessels, in my legs do not close all the way that also causes the fluid to back up. So yes, I have CHF, HBP and over weight. I try to walk, but only find I have gained fluid in my legs instead of loosing it, What can I do? I am frustrated and the heat does not help!! I sleep at night if I take my sleeping pills! In the day I drink water and juice and or tea w/o sugar. I also run a fever that ranges from 99.7f. to 101.7. It stays between 99/100.8f, most the time. I
Asked On : Thu, 12 Jul 2012
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Dec 2013
I am really empathetic to mutiple of the problem from which you are suffering from. After reading your history it appears that you might have some internal problem which needs proper and thorough evaluation form a physician. I advise you to consult a physician at the earliest for further treatment. In between you reduce your salt intake and do not stand for long hours as it causes more pooling of blood and therefore more edema.
Answered: Mon, 21 Oct 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor